D-CIS Publication Database

Heskes, Tom    

Firstname:Tom 
Surname:Heskes 
Initials: 
Email: 
Institute:Radboud University Nijmegen 
Homepage: 

2 publications

2 Keywords relate to this author

Approximate inference
Graphical models




Publications as Author



2005

Heskes, Tom, Opper, Manfred, Wiegerinck, Wim, Winther, Ole and Zoeter, Onno, Approximate inference with expectation constraints, in: Journal of Statistical Mechanics: Theory and Experiment, volume 2005, number 11, pages 11015, ISSN 1742-5468, 2005.
 

2004

Heskes, Tom, On the uniqueness of loopy belief propagation fixed points, in: Neural Computation, volume 16, pages 2379-2413, ISSN 0899-7667, 2004.